Volume 17, issue 6 (2017)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 21
Issue 4, 1595–2140
Issue 3, 1075–1593
Issue 2, 543–1074
Issue 1, 1–541

Volume 20, 7 issues

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals
Nine generators of the skein space of the $3$–torus

Alessio Carrega

Algebraic & Geometric Topology 17 (2017) 3449–3460
Bibliography
1 C Blanchet, N Habegger, G Masbaum, P Vogel, Topological quantum field theories derived from the Kauffman bracket, Topology 34 (1995) 883 MR1362791
2 D Bullock, The (2,)–skein module of the complement of a (2,2p + 1) torus knot, J. Knot Theory Ramifications 4 (1995) 619 MR1361084
3 D Bullock, Rings of SL2(C)–characters and the Kauffman bracket skein module, Comment. Math. Helv. 72 (1997) 521 MR1600138
4 F Costantino, Coloured Jones invariants of links and the volume conjecture, J. Lond. Math. Soc. 76 (2007) 1 MR2351605
5 C Frohman, R Gelca, Skein modules and the noncommutative torus, Trans. Amer. Math. Soc. 352 (2000) 4877 MR1675190
6 P M Gilmer, On the Kauffman bracket skein module of the 3–torus, preprint (2016) arXiv:1604.02075
7 J Hoste, J H Przytycki, The (2,)–skein module of lens spaces ; a generalization of the Jones polynomial, J. Knot Theory Ramifications 2 (1993) 321 MR1238877
8 J Hoste, J H Przytycki, The (2,)–skein module of Whitehead manifolds, J. Knot Theory Ramifications 4 (1995) 411 MR1347362
9 J Hoste, J H Przytycki, The Kauffman bracket skein module of S1 × S2, Math. Z. 220 (1995) 65 MR1347158
10 L H Kauffman, New invariants in the theory of knots, Amer. Math. Monthly 95 (1988) 195 MR935433
11 L H Kauffman, S L Lins, Temperley–Lieb recoupling theory and invariants of 3–manifolds, 134, Princeton Univ. Press (1994) MR1280463
12 W B R Lickorish, Three-manifolds and the Temperley–Lieb algebra, Math. Ann. 290 (1991) 657 MR1119944
13 W B R Lickorish, Calculations with the Temperley–Lieb algebra, Comment. Math. Helv. 67 (1992) 571 MR1185809
14 W B R Lickorish, The skein method for three-manifold invariants, J. Knot Theory Ramifications 2 (1993) 171 MR1227009
15 W B R Lickorish, Skeins and handlebodies, Pacific J. Math. 159 (1993) 337 MR1214075
16 J Marché, The skein module of torus knots, Quantum Topol. 1 (2010) 413 MR2733247
17 M Mroczkowski, Kauffman bracket skein module of a family of prism manifolds, J. Knot Theory Ramifications 20 (2011) 159 MR2777022
18 M Mroczkowski, Kauffman bracket skein module of the connected sum of two projective spaces, J. Knot Theory Ramifications 20 (2011) 651 MR2806337
19 M Mroczkowski, M K Dabkowski, KBSM of the product of a disk with two holes and  S1, Topology Appl. 156 (2009) 1831 MR2519219
20 J H Przytycki, Skein modules of 3–manifolds, Bull. Polish Acad. Sci. Math. 39 (1991) 91 MR1194712
21 J H Przytycki, Fundamentals of Kauffman bracket skein modules, Kobe J. Math. 16 (1999) 45 MR1723531
22 J H Przytycki, Kauffman bracket skein module of a connected sum of 3–manifolds, Manuscripta Math. 101 (2000) 199 MR1742248
23 J H Przytycki, Skein modules, preprint (2006) arXiv:math/0602264
24 V G Turaev, The Conway and Kauffman modules of a solid torus, Zap. Nauchn. Sem. Leningrad. Otdel. Mat. Inst. Steklov. (LOMI) 167 (1988) 79 MR964255